| Catalog Number |
528235 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "staples were found jamming during use on the patient".This occurred to two staplers.The patient status is reported as "fine".At the time of this report the customer has not returned our requests for additional information.If additional information is received, the complaint file will be updated.See associated mdr #3003898360-2023-01339.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Part number 528235 is not being manufactured currently, however, another part number from the same family was use for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 13 staplers were taken from the current production from part number 528135 visistat 35r 6/box lot# 73h2300739 the staplers were functionally inspected and issue reported "misfire/jamming-misaligned staples" was not observed in the current manufacturing process, the staples were loaded and released correctly.Dhr investigation did not show issues related to complaint.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description